# SDR CALA9600753

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NR 7 SPOILER INBOARD WING MOUNTED HINGE FITTING CRACKED OUT OF INBOARD BOLT HOLE.  THE INBOARD HINGE FITTING WAS REPLACED IAW SRM 51-30-2.
